Israel Journal of Mathematics

, Volume 103, Issue 1, pp 17–28

Codimensions of products and of intersections of verbally primeT-ideals

Article

Abstract

By Kemer’s theory [9],T idealsJ1 ∪…∪Jr andJ1Jr, where eachJi is verbally prime, are of fundamental importance in the theory of P.I. algebras. We calculate, approximately and asymptotically, the codimensions of suchT-ideals, thereby extending the corresponding results about matrix algebras. In all such cases, the exponential growth of the codimensions is calculated; in particular, it is always an integer.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Hebrew University 1998

Authors and Affiliations

  1. 1.Mathematics DepartmentDePaul UniversityChicagoUSA
  2. 2.Department of MathematicsThe Pennsylvania State UniversityUniversity ParkUSA
  3. 3.Department of Theoretical MathematicsThe Weizmann Institute of ScienceRehovotIsrael

Personalised recommendations